# SDR HEEA0015159

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bearing
- Part number: 406040339105
- Condition: Rough
- Location: T/R Drive
- Component: 406040320101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUGH BEARINGS.  SERIAL NUMBERS REMOVED ARE G97-1595 AND G97-1570.  REPLACEMENT PART SERIAL NUMBERS ARE E98-2393 AND E98-2415.
